# SDR 2004UALA00005

- Difficulty date: January 2, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 7,092 hours, 2,947 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 FT LONG SCRAP ALONG FUSELAGE BELLY AT FWD CARGO DOOR LEADING TO LOWER TCAS ANTENNA.  MAJOR REPAIR.  DOUBLER TRIPLER REPAIR TO SKIN AT STRINGER 42R AND FRAME 27.
